Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Vaginal itching,pink discharge after medication and unprotected sex

Hi.I took Postinor on Sunday,then i had unprotected sex on Friday and took Postinor once again.After that i got vaginal itching.I also started having some pinkish discharge ,but today it seems to be reddish .Could you help me,please???
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HealthcareMagic
Postinor is a emergency contraceptive pill and is supposed to be taken with in 72 hours of unprotected sex.
Normally you get a withdrawal bleeding with in a week.
It is not advisable to repeat this pill with in a weeks time as it causes hormonal imbalance and disturbs periods.
If you are getting reddish discharge then it is probably a sign of withdrawal bleeding you may get in a day or two.
Vaginal itching is due to infection and not due to pill.
In future it will be advisable for you to take a regular contraceptive pill(a daily pill) if you are sexually active.
The benefit of using a regular pill is that it will give you effective contraception as well as keep your periods regular.
Take care.
Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor